Numerical methods and programming
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Num. Meth. Prog.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Num. Meth. Prog., 2003, Volume 4, Issue 1, Pages 19–25 (Mi vmp697)  

This article is cited in 1 scientific paper (total in 1 paper)

Asymptotic behavior of a solution to the problem of Brownian motion

Yu. P. Gor'kov

Lomonosov Moscow State University, Research Computing Center

Abstract: An asymptotic expansion of a solution to the first boundary value problem for the model equation of Brownian motion is constructed.

Keywords: Brownian motion, boundary value problem, asymptotic expansion.

Full text: PDF file (154 kB)
UDC: 517.96

Citation: Yu. P. Gor'kov, “Asymptotic behavior of a solution to the problem of Brownian motion”, Num. Meth. Prog., 4:1 (2003), 19–25

Citation in format AMSBIB
\Bibitem{Gor03}
\by Yu.~P.~Gor'kov
\paper Asymptotic behavior of a solution to the problem of Brownian motion
\jour Num. Meth. Prog.
\yr 2003
\vol 4
\issue 1
\pages 19--25
\mathnet{http://mi.mathnet.ru/vmp697}


Linking options:
  • http://mi.mathnet.ru/eng/vmp697
  • http://mi.mathnet.ru/eng/vmp/v4/i1/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. G. Khushtova, “Third Boundary-Value Problem in the Half-Strip for the $B$-Parabolic Equation”, Math. Notes, 109:2 (2021), 292–301  mathnet  crossref  crossref  mathscinet  isi
  • Numerical methods and programming
    Number of views:
    This page:55
    Full text:20

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022